메뉴 건너뛰기




Volumn 60, Issue 23, 1999, Pages 15628-15631

Symmetric patterns of dislocations in thomson’s problem

Author keywords

[No Author keywords available]

Indexed keywords


EID: 2442578666     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.60.15628     Document Type: Article
Times cited : (43)

References (11)
  • 10
    • 85037920970 scopus 로고    scopus 로고
    • A. Toomre (private communication); (unpublished)
    • A. Toomre (private communication); (unpublished).


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.